Home > Research > Publications & Outputs > Alternating Hamiltonian cycles in two coloured ...
View graph of relations

Alternating Hamiltonian cycles in two coloured complete bipartite graphs.

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>06/1992
<mark>Journal</mark>Journal of Graph Theory
Issue number2
Volume16
Number of pages6
Pages (from-to)153-158
Publication StatusPublished
<mark>Original language</mark>English

Abstract

We give necessary and sufficient conditions for the existence of an alternating Hamiltonian cycle in a complete bipartite graph whose edge set is colored with two colors.